# SDR HALA2021031100050

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,521 hours, 5,539 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 CHECK 1R DOOR PRESSURE CAME ON DURING DECENT ON THE 1ST F/A PANEL. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-11. (7260601)
